Image of faculty member, Shawn Rafalski

Dr. Shawn Rafalski

Associate Professor of Mathematics
srafalski@fairfield.edu
o: Bannow Science Center Rm 15
p: x2198
Faculty Website

 

  • The smallest Haken hyperbolic polyhedra (with Christopher K. Atkinson). To appear in Proceedings of the American Mathematical Society, 2012.
  • Small hyperbolic polyhedra. To appear in Pacific Journal of Mathematics, 2012.
  • A relative isoperimetric inequality for certain warped product spaces. To appear in Advances In Geometry, 2012.
  • Immersed turnovers in hyperbolic 3-orbifolds. Groups, Geometry, and Dynamics, vol. 4, issue 2, 2010, pp. 333-376.